Thursday, October 30, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone. Try it today!

Tuesday, July 01, 2008 Stacey, Community Member, asks

Q: Can I take sinus medicine with Cymbalta?

i feel a sinus infection coming on.  i would like to nip it in the bud and take some sinus medicine, but i don't know how well that will react with my Cymbalta 60mg.  does anyone have any advice??

Answer This
Answers (1)
7/ 2/08 2:38am

Hi Stacey,

 

Show the specific sinus medication you want to take to your Pharmacist and ask him/her if it's o.k. to take. The following are known to have interactions with Cymbalta, but this is not meant to be an all-inclusive list:

  • fluvoxamine
  • sibutramine
  • thioridazine
  • tryptophan  .....these four were listed as "very serious" and potentially "fatal"
  •  

     

    The information also states to talk to your doctor or pharmacist before taking any high blood pressure medication, and aspirin or ibuprofen or any herbal or over the counter medications.

     

    Regards,

    Dr. Jennifer Fee

    www.drjenniferfee.com

    www.thestressmasters.com

     

     

    *Dr. Fee is a Psychologist and does not prescribe medication. The comments in this post are not meant to diagnose or treat any mental/medical disorder. They are merely to give you more information so that you can have an informed conversation with your physician.

     

    Reply
    Answer This

    Important:
    We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

    By Stacey, Community Member— Last Modified: 06/18/12, First Published: 07/01/08